# SDR C2XA01CL123

- Difficulty date: May 29, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: D228830001
- Part serial: EL1425
- Condition: Intermittent
- Location: Nlg
- Part time: 18,538 hours, 20,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3158 THE CREW REPORTED A INTERMITTENT NOSE GEAR UNLOCK LIGHT IN FLIGHT.  MAINTENANCE REPLACED THE NR 1 NOSE GEAR PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE GOOD.
